On inequalities with alternating signs. (English) Zbl 0098.26406


Full Text: DOI


[1] Richard Bellman, On an inequality due to Weinberger, Amer. Math. Monthly 60 (1953), 402.
[2] Ingram Olkin, On inequalities of Szegö and Bellman, Proc. Nat. Acad. Sci. U.S.A. 45 (1959), 230 – 231; addendum, 1553. · Zbl 0086.04203
[3] J. F. Steffensen, Bounds of certain trigonometrical integrals, C. R. Dixième Congrès Math. Scandinaves 1946, Jul. Gjellerups Forlag, Copenhagen, 1947, pp. 181 – 186.
[4] H. F. Weinberger, An inequality with alternating signs, Proc. Nat. Acad. Sci. U. S. A. 38 (1952), 611 – 613. · Zbl 0047.05304
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.